# SDR AALA982179

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N884AA
- Make and model: Boeing 727223
- Aircraft serial: 21523
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STATION 950F FRAME HAS LARGE DENT IN UPPER FLANGE WITH CREASE IN WEB BETWEEN STRINGER 23L TO 24L.  CUT OUT DAMAGED AREA AND INSTALLED DOUBLER PER SRM 51-40-4.  3 ROWS OF 4 RIVETS ON EACH SIDE OF DAMAGE 7075-T6 .071, 17 438D .25 INCH, 14 BAC015CE6 20 EACH MS470.  (M)
